Items where Author is Chen, Bill
Jump to: 2004
Number of items: 2.
Yang, Xiaofan and Evans, David J. and Chen, Bill and Megson, Graham M. and Lai, Hongjian (2004) On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5). pp. 515-525. ISSN 0020-7160
Yang, Xiaofan and Chen, Bill and Megson, Graham M. and Evans, David J. (2004) Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 667-682. ISSN 0096-3003